[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 18.207.240.35. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
June 1929

DERMATITIS FROM BUTESIN PICRATE

Arch Derm Syphilol. 1929;19(6):917. doi:10.1001/archderm.1929.02380240052005
Abstract

We have seen no reference to butesin picrate as a cause of dermatitis in susceptible persons. It seems, therefore, worth while to call attention to the possible irritant quality which we have seen manifested in two cases. The following and most recent case is a good illustration of the accident:

REPORT OF CASE  An unmarried woman, aged 42, a ticket agent, was referred to us because of a violent attack of dermatitis. The history was as follows: A few days before, she had an attack of pain on the left side of her chest, for which a mustard plaster was applied. This produced a dry dermatitis with moderate itching, for which butesin picrate ointment was applied. The dermatitis was immediately intensified. When first seen by us a couple of days later, she had an acute weeping vesiculobullous dermatitis. It was intense over the front of the chest and neck and

First Page Preview View Large
First page PDF preview
First page PDF preview
×